# SDR CA030527009

- Difficulty date: May 3, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Make and model: Bolkms BO105C
- Aircraft time: 5,187 hours
- Engine: Allsn 250C20B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Shaft
- Condition: Sheared
- Location: Fuel Control
- Component: Fuel Control, Bendix
- Component part number: 2524644
- Stage of operation: DE
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) ONE MINUTE AFTER TAKEOFF DURING A FLIGHT TEST FOR COMPRESSOR STALL, THE NR 2 ENGINE OVER SPEED. THE AIRCRAFT FLEW BACK TO BASE IMMEDIATELY WITH NO FURTHER INCIDENT. THE ENGINE WAS REMOVED FROM THE AIRCRAFT. WHEN THE FCU WAS REMOVED IT WAS NOTICED THAT THE SHAFT WAS SHEARED.  IT WAS ALSO FOUND THAT ONE WASHER BETWEEN FCU & GEARBOX WAS NOT INSTALLED. THIS MAY HAVE LED TO THE FCU SHAFT SHEARING. A NEW FCU WAS INSTALLED AND THE ENGINE RAN NORMALLY.
